# SDR SWIA2020020348117

- Difficulty date: December 10, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY DOOR 4 EACH PLASTIC GUIDES BROKEN (ON FUSELAGE) (MARKED).       (C-CHECK)   RO:1/29/2020REMOVED DAMAGED GUIDE FITTINGS AND INSTALLED NEW  (2 EACH) P/N 601R38547-1 AND  (2 EACH) P/N 601R38547-2 PLASTIC GUIDE FITTINGS ON THE FUSELAGE FWD AND AFT SIDE OF THE MAIN AVIONICS COMPARTMENT DOOR OPENING REF CRJ-200 SRM AND CRJ-200 AMM, CAL DUE 31-MAR-20 OP CHECK GOOD
